# SDR CHQA20140117017

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 32,277 hours, 26,889 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,414 hours, 21,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744426
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD CABIN EMERGENCY LIGHTED SIGN WAS FOUND TO BE INOPERATIVE.  REPLACED THE SIGN, OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
